# SDR IPXA2M72355

- Difficulty date: February 27, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB71361
- Condition: Chafed
- Location: Fs 1155-1167
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, SKIN CHAFED AT L44L, FROM FS 1155 TO 1167 ABOVE FILLET PANEL LOWER CHAFE STRIP.  REPAIRED SKIN IAW SRM 53-40-01, REPAIR 3, FIG 201.
